# SDR SWIA200110230

- Difficulty date: October 7, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 13,061 hours, 18,827 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Part number: 3472001001
- Part serial: 0134
- Condition: Failed
- Location: T/E Flap
- Part time: 1,315 hours, 1,952 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UPON LEVELING AT FL 230 FLAP AND ADV SWS LIGHTS ON MAP WITH CONTROL FAULT ON FLAP WARNING INDICATION PANEL.  INBOARD PAIR WAS FLASHING, WOULD NOT RESET PER QRH. REPLACED FCU IAW MM 27-50-00.  OPS CHECK GOOD.
